# SDR COMA9960561

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 601R930507
- Condition: Failed
- Location: Te Flaps
- Part time: 1,072 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM CVG, THE FLAPS FAIL CAUTION MESSAGE ACTIVATED, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
